Cartan's theorems A and B

Cartan's theorems A and B In mathematics, Cartan's theorems A and B are two results proved by Henri Cartan around 1951, concerning a coherent sheaf F on a Stein manifold X. They are significant both as applied to several complex variables, and in the general development of sheaf cohomology.

Theorem A — F is spanned by its global sections.

Theorem B is stated in cohomological terms (a formulation that Cartan (1953, p. 51) attributes to J.-P. Serre): Theorem B — Hp(X, F) = 0 for all p > 0.

Analogous properties were established by Serre (1957) for coherent sheaves in algebraic geometry, when X is an affine scheme. The analogue of Theorem B in this context is as follows (Hartshorne 1977, Theorem III.3.7): Theorem B (Scheme theoretic analogue) — Let X be an affine scheme, F a quasi-coherent sheaf of OX-modules for the Zariski topology on X. Then Hp(X, F) = 0 for all p > 0.

These theorems have many important applications. Par exemple, they imply that a holomorphic function on a closed complex submanifold, Z, of a Stein manifold X can be extended to a holomorphic function on all of X. At a deeper level, these theorems were used by Jean-Pierre Serre to prove the GAGA theorem.

Theorem B is sharp in the sense that if H1(X, F) = 0 for all coherent sheaves F on a complex manifold X (resp. quasi-coherent sheaves F on a noetherian scheme X), then X is Stein (resp. affine); voir (Serre 1956) (resp. (Serre 1957) et (Hartshorne 1977, Theorem III.3.7)).

See also Cousin problems References Cartan, H. (1953), "Variétés analytiques complexes et cohomologie", Colloque tenu à Bruxelles: 41–55, Zbl 0053.05301. Gunning, Robert C.; Rossi, Hugo (1965), Analytic Functions of Several Complex Variables, Prentice Hall, est ce que je:10.1090/chel/368, ISBN 9780821821657. Hartshorne, Rouge-gorge (1977). Géométrie algébrique. Textes d'études supérieures en mathématiques. Volume. 52. Berlin, New York: Springer Verlag. est ce que je:10.1007/978-1-4757-3849-0. ISBN 978-0-387-90244-9. M 0463157. Zbl 0367.14001.. Serre, Jean-Pierre (1956), "Géométrie algébrique et géométrie analytique", Annales de l'Institut Fourier, 6: 1–42, est ce que je:10.5802/aif.59, ISSN 0373-0956, M 0082175 Serre, Jean-Pierre (1957), "Sur la cohomologie des variétés algébriques", Journal de Mathématiques Pures et Appliquées, 36: 1–16, Zbl 0078.34604 Serre, Jean-Pierre (2 Décembre 2013). "35. Sur la cohomologie des variétés algébriques". Oeuvres - Collected Papers I: 1949 - 1959. pp. 469–484. ISBN 978-3-642-39815-5. Catégories: Several complex variablesTopological methods of algebraic geometryTheorems in algebraic geometry

Si vous voulez connaître d'autres articles similaires à Cartan's theorems A and B vous pouvez visiter la catégorie Several complex variables.

Laisser un commentaire

Votre adresse email ne sera pas publiée.


Nous utilisons nos propres cookies et ceux de tiers pour améliorer l'expérience utilisateur Plus d'informations